Facebook Pixel
EmpowHER Guest

About trich

By Anonymous May 23, 2015 - 9:52pm
Rate This

I was diagnosed with trich about 5-6 days ago and they gave me meds for it, but I feel like they're only making me feel worse. I looked up the symptoms and the only like thing that I have with the symptoms is lower abdominal pain.
I haven't had weird discharge except a week of black after my period last month, and I have pain in my hips, lower back/kidney area, sometimes it hurts to poo, but whenever I pee or have my period, I feel better for some reason. I have not had my period yet this month though. I got tested for a UTI last month and they said I didn't have it but they made me take pills anyways, that made me hurt more. I barely can stand without pain, and it hurts to lay down in certain positions. I don't know what it is. Maybe I have something more? Please help.

Add a Comment2 Comments


Hello and thank you for sharing your question.

Usually people with trichomoniasis, or any STD, have no symptoms.  The symptoms you do have (hip, low back pain) is not related to STD's.

For now, finish both medications you are using.  Odds are you are feeling side effects from the medications.  After finishing the medications, you will probably feel better over all.  However it will take time for your body to clear them out of your system.  Either way, if you have symptoms even after finishing the medications, then it will be more clear if you have a completely different complication or it is just a side effect of the medication.


May 24, 2015 - 2:00pm
EmpowHER Guest
Anonymous (reply to fchacon)

These symptoms have been going on for over a month. I've been taking them only a week.

May 25, 2015 - 4:51pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexually Transmitted Diseases

Get Email Updates

Sexually Transmitted Diseases Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!